My thyroid is a moving target

Home > Groups > Miralax and Thyroid Diseases > My thyroid is a moving target
  • I have had hypothyroidism for about 15 years and even though I wasn't the best for taking my meds correctly I never really had a problem but that is until I was hospitalized in Feb. of 2017 for strep and the flu at the same time. The Dr. at the hospital upped my dosage from 200 mcg (which I had been on for over a year) to 250 mcg. and that is when things got freaky. After being on this dose of Levo for about a week I was almost incoherent, I had stomach pains and loss of appetite, I also had edema in my hands, arms, face, feet and legs among many other things so on my own I dropped my dosage back to 200 mcg. but after being on that dose for a week the symptoms remained.
    When I visited my primary care Dr. my thyroid test read:
    T-4 15.9.
    TSH 0.080.

    Remember I was originally diagnosed with HYPOthyroidism. After seeing these test results my Dr. Changed my dosage to 175 mcg and this helped to improve my symptoms but the symptoms still remained. After being on 175 mcg for 20 days my Dr. Did another thyroid test which read:

    T-4 2.51
    TSH 0.077

    Even though my T4 had dropped significantly it was still high and my TSH had gotten even lower compared to my previous test when it should have went up. So my Dr. Dropped my dosage from 175 mcg to 137 mcg and put me on a daily dose of Miralax for some gastroparesas I was dealing with. Again my symptoms got worse so I went to a new Dr. who is a Dr. of internal medicine and he moved my dosage back up to 150 mcg and kept me on the Miralax. This morning I woke up feeling pretty good with slight edema but not bad, I took my Levo and waited at least an hour then I took the Miralax mixed in a cup of coffee and soon after the fatigue got so severe that I couldn't function. As the day turned into evening I began feeling somewhat better but this is a typical example of my daily life now. Can the Miralax be complicating my issues?

    Question created 4 months 5 days ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes